# SDR DLM88971377

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lights
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECT FUMES AT GATE DETERMINED TO BE FROM UPPER SIDE WALL LIGHTS ROW 3CD AND 4CD.  PULLED AND COLLARED C/B FOR UPPER SIDE WALL LIGHTS RT SIDE OF ACFT.
